MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hemorrhage/Blood Loss/Bleeding (1888); Abdominal Cramps (2543); Intermenstrual Bleeding (2665)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that the patient experienced ongoing persistent uterine bleeding following an acessa procedure performed on (b)(6) 2025.The bleeding began a few days after the procedure and progressively worsened.Multiple ct scans and ultrasounds were performed with normal results, and the physician does not believe there was any operative complications.There is no infection or abdominal bleeding identified.The patient had recurrent emergency room visits due to cramping and heavy menstrual type symptoms.On (b)(6) 2025, the patient was re-admitted to the hospital, started on high dose oral estrogen and received two units of blood via transfusion.The patient is in good condition after the additional treatment.Additional information received: the patient presented about 7 days after the acessa procedure and had about six 2-4 cm myomas treated.The patient had bleeding and pain and was admitted to the hospital and received two units of blood.After this, the patient had d&c hysteroscopy with polypectomy.The patient is still having the pain treated with gabapentin and ultram.The magnetic resonance angiography imaging has been normal, and the ct scan showed no arteriovenous malformation (avm) and no evidence of bowel injury.The patient did not receive prophylactic antibiotics for the procedure.The patient is now doing well.During a clinical discussion, it was reported that the patient's uterus was described as very soft and easily perforated and the patient's first menstrual period may be heavy.The pathology report from the d&c has not yet been returned.Additional antibiotics were being considered in light of the ongoing bleeding and pain.The physician noted that the symptoms may be related to over treatment or due to a relatively small uterus.The patient is improving and is being ready to be discharged.No other information is available.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23657635
Report Number1222780-2025-00602
Device Sequence Number10055059
Product Code HFG
UDI-Device Identifier15420045515246
UDI-Public15420045515246
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7300
Device Catalogue Number7300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown